Pencils of singular quadrics
of constant rank and their orbits

with E. Mezzetti,
Rendiconti dell'Istituto Matematico dell'Università di Trieste 54 (2023).

A construction of equivariant bundles
on the space of symmetric forms

with D. Faenzi and P. Lella,
Revista Matemática Iberoamericana 38 (2022), no.3, 761-782

Quadric surfaces
in the Pfaffian hypersurface in P^14

with M.L. Fania and E. Mezzetti,
to apper in Linear and Multilinear Algebra, 2021.

Truncated modules and linear presentations of vector bundles
with D. Faenzi & P.Lella,
International Mathematics Research Notices (2018), Issue 17, 5347-5377.

Uniform determinantal representations

with J. van Doornmalen, J.Draisma, M. E.Hochstenbach, & B. Plestenjak,
SIAM Journal on Applied Algebra and Geometry 1 (2017), 415-441.

Orthogonal and unitary tensor decomposition from an algebraic perspective
with J. Draisma, E. Horobet, & E.Robeva,
Israel Journal of Mathematics 222 (2017),
no. 1, 223-260

Orthogonal bundles and skew-Hamiltonian matrices
with R. Abuaf,
Canadian Journal of Mathematics 67 (2015),
no. 5, 961–989.

  Planes of matrices of constant rank and globally generated vector bundles
with E. Mezzetti,
 Annales de l'Institut Fourier 65,
no. 5 (2015), 2069–2089.

Linear spaces of matrices of constant rank and instanton bundles
with D. Faenzi & E. Mezzetti,
Advances in Mathematics 248 (2013), 895–920.

A note on secants of Grassmannians

Rendiconti dell'Istituto Matematico dell'Università di Trieste 45 (2013), 68–72.

Weyman’s method for subspace varieties of skew-symmetric tensors

(Book chapter) , with L. Oeding,
in J.M. Landsberg, Tensors: Geometry and Applications, AMS GSM,
vol. 128, (2012), 405–407.
On simplicity and stability of the tangent bundle of rational homogeneous varieties
Proceedings of the 2008 Grenoble Summer School “Geometric Methods in Representation Theory”,
Séminaires et Congrès de la Société Mathématique de France, 24-II (2012) 273–295.

Secants of Lagrangian Grassmannians
with J. Buczynski,
Annali di Matematica Pura ed Applicata 190, 4 (2011), 725–739.

Sections of homogeneous vector bundles
Journal of Algebra 323 (2010) 2301–2317.

Effective results on Picard bundles via M-regularity
with F. Prantil,
Le Matematiche 43,1 (2008) 181–203. 

The Horrocks-Mumford bundle restricted to planes
Collectanea Mathematica 58,1 (2007) 101–117.